# SDR ASAA2019052529514

- Difficulty date: May 25, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 34,971 hours, 10,312 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 8TC19AAN1
- Part serial: FDT82414
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Part time: 38,574 hours, 11,854 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND LONG TIME FAULT CODE. MSG NBR: 75-20832. THE T3 SIGNAL IS OUT OF RANGE. ENG #2. GROUNDED - YES. REMOVED AND REPLACED #2 ENG T3 SENSOR REF AMM 73-21-07 OPS NORMAL. THIS CLEARS PLT DEFERAL.
